Title: A protective estimator for linear regression with nonignorably missing Gaussian outcomes
Authors: Lipsitz, S.R. ×
Molenberghs, Geert
Fizmaurice, G.M.
Ibrahim, J.G. #
Issue Date: 2004
Series Title: Statistical Modelling vol:4 pages:3-17
ISSN: 1471-082X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
149.pdf Published 200KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.